# SDR REXA2021100800815

- Difficulty date: September 20, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN IS CORRODED IN SEVERAL PLACES.	"AFTER FURTHER CLEANING AND INSPECTION FOUND SKIN TO BE BEYOND REPAIR.
REFERENCE CORRECTIVE ACTION #1 FOR REPLACEMENT OF PAX DOOR SKIN. WVAC EMP STAMP #  794 MTC."
